Skip to main content
Log in

Integral representations of quermassintegrals and Bonnesen-style inequalities

  • Published:
Archiv der Mathematik Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. A. D. Aleksandrov, On the theory of mixed volumes II. New inequalities between mixed volumes and their applications (Russian). Mat. Sbornik (44)2, 1205–1238 (1937). There is an English translation by W. J. Firey.

    Google Scholar 

  2. J. Bokowski, Eine verschärfte Ungleichung zwischen Volumen, Oberfläche und Inkugelradius imR n. Elem. Math.28, 32–44 (1973).

    Google Scholar 

  3. T.Bonnesen, Les problèmes des isopérimètres et des isépiphanes. Paris 1929.

  4. T.Bonnesen und W.Fenchel, Theorie der konvexen Körper. Berlin-Heidelberg-New York 1934, 2nd ed. 1974.

  5. R. C. Bose andS. N. Roy, On the four centroids of a closed convex surface. Bull. Calcutta Math. Soc.27, 119–146 (1935).

    Google Scholar 

  6. V. I. Diskant, A generalization of Bonnesen's inequalities. Soviet Math. Dokl.14, 1728–1731 (1973), (Transl, of Dokl. Akad. Nauk SSSR213 (1973).

    Google Scholar 

  7. J. Favard, Problèmes d'extremums relatifs aux courbes convexes I. Ann. sci. éc. norm. sup.46, 345–369 (1929).

    Google Scholar 

  8. W. Fenchel, Inégalités quadratiques entre les volumes mixtes des corps convexes. C. R. Acad. Sci. Paris203, 647–650 (1936).

    Google Scholar 

  9. W. J. Firey, The determination of convex bodies from their mean radius of curvature functions. Mathematika14, 1–13 (1967).

    Google Scholar 

  10. W. J. Firey, Extension of some integral formulas of Chern. Geom. Dedicata3, 325–333 (1974).

    Google Scholar 

  11. W. J. Firey, Approximating convex bodies by algebraic ones. Arch. Math.25, 424–425 (1974).

    Google Scholar 

  12. H. Flanders, A proof of Minkowski's inequality for convex curves. Amer. Math. Monthly75, 581–593 (1968).

    Google Scholar 

  13. W.Greub, Multilinear algebra, 2nd ed. Berlin-Heidelberg-New York 1978.

  14. H.Hadwiger, Vorlesungen über Inhalt, Oberfläche und Isoperimetrie. Berlin-Heidelberg-New York 1957.

  15. B. Herz, Über die Willssche Verallgemeinerung einer Ungleichung von Bonnesen. Monatsh. Math.75, 316–319 (1971).

    Google Scholar 

  16. R. Osserman, Bonnesen-style isoperimetric inequalities. Amer. Math. Monthly86, 1–29 (1979).

    Google Scholar 

  17. R. C. Reilly, On the Hessian of a function and the curvatures of its graph. Michigan Math. J.20, 373–383 (1973).

    Google Scholar 

  18. S. N. Roy, On the vector derivation of the invariants and centroid formulae for convex surfaces. Bull. Calcutta Math. Soc.28, 79–88 (1936).

    Google Scholar 

  19. L. A. Santaló, Sobre los sistemas completos de desigualdades entre tres elementos de una figura convexa plana. Math. Notae17, 82–104 (1959/61).

    Google Scholar 

  20. R. Schneider, Kinematische Berührmaße für konvexe Körper und Integralrelationen für Oberflächenmaße. Math. Ann.218, 253–267 (1975).

    Google Scholar 

  21. R.Schneider, Boundary structure and curvature of convex bodies. Contributions to Geometry, Proc. Geom. Symp. Siegen 1978, 13–59, Basel 1979.

  22. U. Simon, Minkowskische Integralformeln und ihre Anwendungen in der Differentialgeometrie im Großen. Math. Ann.173, 307–321 (1967).

    Google Scholar 

  23. B.Teissier, Bonnesen-type inequalities in algebraic geometry I: introduction to the problem. Seminar on Diff. Geom., 85–105, Princeton 1982.

  24. K. Voss, Einige differentialgeometrische Kongruenzsätze für geschlossene Flächen und Hyperflächen. Math. Ann.131, 180–218 (1956).

    Google Scholar 

  25. J. M. Wills, Zum Verhältnis von Volumen zur Oberfläche bei konvexen Körpern. Arch. Math.21, 557–560 (1970).

    Google Scholar 

  26. K. Yano andM. Tani, Integral formulas for closed hypersurfaces. Kōdai Math. Sem. Rep.21, 335–349 (1969).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Bokowski, J., Heil, E. Integral representations of quermassintegrals and Bonnesen-style inequalities. Arch. Math 47, 79–89 (1986). https://doi.org/10.1007/BF01202503

Download citation

  • Received:

  • Revised:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01202503

Keywords

Navigation